Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Estimates for the maximal operator of the Ornstein-Uhlenbeck semigroup


Authors: Cristian E. Gutiérrez and Wilfredo O. Urbina
Journal: Proc. Amer. Math. Soc. 113 (1991), 99-104
MSC: Primary 42B25; Secondary 47B38, 47D03
MathSciNet review: 1068123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show pointwise estimates for the maximal operator of the Ornstein-Uhlenbeck semigroup for functions that are integrable with respect to the Gaussian measure. The estimates are used to prove pointwise convergence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 47B38, 47D03

Retrieve articles in all journals with MSC: 42B25, 47B38, 47D03


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1068123-9
PII: S 0002-9939(1991)1068123-9
Article copyright: © Copyright 1991 American Mathematical Society